PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 603-608
Tytuł artykułu

Pointwise absolutely convergent series of operators and related classes of Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study classes of operators represented as a pointwise absolutely convergent series of simpler ones, starting with rank 1 operators. In this short note we address the question, how far the repetition of this procedure can lead.
Twórcy
Bibliografia
  • [1] Kadets V.M., A Course in Functional Analysis, Kharkov State University, Kharkov, 2006 (in Russian)
  • [2] Kadets V., Kalton N., Werner D., Unconditionally convergent series of operators and narrow operators on L 1, Bull. London Math. Soc., 2005, 37(2), 265–274 http://dx.doi.org/10.1112/S0024609304003881
  • [3] Lindenstrauss J., Tzafriri L., Classical Banach Spaces. I, Ergeb. Math. Grenzgeb., 92, Springer, Berlin-New York, 1977
  • [4] Maslyuchenko O.V., Mykhaylyuk V.V., Popov M.M., A lattice approach to narrow operators, Positivity, 2009, 13(3), 459–495 http://dx.doi.org/10.1007/s11117-008-2193-z
  • [5] Rosenthal H.P., Embeddings of L 1 in L 1, In: Conference in Modern Analysis and Probability, New Haven, June 8–11, 1982, Contemp. Math., 26, American Mathematical Society, Providence, 1984, 335–349
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0145-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.